# SDR AALA202107089185

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 76,699 hours, 30,100 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Knob
- Condition: Sticking
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN WINDOW IS DIFFICULT TO CLOSE. WAS LOCKED IN THE OPEN POSITION. MAINTENANCE HAD TO UNJAM IT. MISSING UNLOCK HANDLE. LUBRICATED LINKAGE AND REPLACED MISSING KNOB ON UNLOCK LEVER PER AMM 56-12-12.
